Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Have hormonal imbalance. Missing period and having cramps. Any medicine to get period?

my name is chetana bhoite i m staying in germany i m having problem of hormnal imblanace before two months i was in india that time i got regular periods when i mback here again my periods are late by 18 days i m having pain in stomach but i mnot geeting period pls i want my my period in this week atleast because next week we are on tour
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
welcome to HCM
irregular menstrual cycles is common problem in teenage becoz of hormonal issues, becoz of journy stress, work load, lack of sleep, improper food and lack of exrcise , most importantly lack of blood means anaemia ..all these things contribute.
for this missed period you need not take hormone pills , if you follow good diet and exercise , cycles will regularise . no medicine will be prescribed on HCM becoz its not legal.

take care

Answered: Thu, 28 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor